`a`
Related Articles
1

Asymptotic behavior of traveling waves for a three-component system with nonlocal dispersal and its application

Discrete and Continuous Dynamical Systems  Volume 37, Issue 12, Pages : 6291 - 6318, 2017

Fang-Di Dong - (email), Wan-Tong Li - (email), Jia-Bing Wang - (email)

 Abstract       References       Full Text      Related Articles

2

Monotone traveling waves in a general discrete model for populations

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 8, Pages : 3221 - 3234, 2017

Thuc Manh Le - (email), Nguyen Van Minh - (email)

 Abstract       References       Full Text      Related Articles

3

Variational properties and linear stabilities of spatial isosceles orbits in the equal-mass three-body problem

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3989 - 4018, 2017

Tiancheng Ouyang - (email), Duokui Yan - (email)

 Abstract       References       Full Text      Related Articles

4

Stability of traveling waves for autocatalytic reaction systems with strong decay

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1601 - 1633, 2017

Yaping Wu - (email), Niannian Yan - (email)

 Abstract       References       Full Text      Related Articles

5

Traveling fronts bifurcating from stable layers in the presence of conservation laws

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2619 - 2651, 2017

Alin Pogan - (email), Arnd Scheel - (email)

 Abstract       References       Full Text      Related Articles

6

Long-term stability for KdV solitons in weighted $H^s$ spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 393 - 416, 2017

Brian Pigott - (email), Sarah Raynor - (email)

 Abstract       References       Full Text      Related Articles

7

Traveling wave solutions in a diffusive producer-scrounger model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 2, Pages : 627 - 645, 2016

Junhao Wen - (email), Peixuan Weng - (email)

 Abstract       References       Full Text      Related Articles

8

Analytic results for the linear stability of the equilibrium point in Robe's restricted elliptic three-body problem

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1763 - 1787, 2016

Qinglong Zhou - (email), Yongchao Zhang - (email)

 Abstract       References       Full Text      Related Articles

9

Traveling wave solutions with convex domains for a free boundary problem

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 905 - 914, 2016

Harunori Monobe - (email), Hirokazu Ninomiya - (email)

 Abstract       References       Full Text      Related Articles

10

Threshold phenomena for symmetric-decreasing radial solutions of reaction-diffusion equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 2, Pages : 915 - 944, 2016

Cyrill B. Muratov - (email), Xing Zhong - (email)

 Abstract       References       Full Text      Related Articles

11

Stability of traveling waves for autocatalytic reaction systems with strong decay

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 1, Pages : 1 - 1, 2016

Yaping Wu - (email), Niannian Yan - (email)

 Abstract       References       Full Text      Related Articles

12

The effects of coupling on finite-amplitude acoustic traveling waves in thermoviscous gases: Blackstock's models

Evolution Equations and Control Theory  Volume 5, Issue 3, Pages : 383 - 397, 2016

P. M. Jordan - (email)

 Abstract       References       Full Text      Related Articles

13

Linear stability of the criss-cross orbit in the equal-mass three-body problem

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 5971 - 5991, 2016

Xiaojun Chang - (email), Tiancheng Ouyang - (email), Duokui Yan - (email)

 Abstract       References       Full Text      Related Articles

14

Reduction and bifurcation of traveling waves of the KdV-Burgers-Kuramoto equation

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 6, Pages : 2057 - 2071, 2016

Yuqian Zhou - (email), Qian Liu - (email)

 Abstract       References       Full Text      Related Articles

15

Traveling wave solutions in a nonlocal reaction-diffusion population model

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 1057 - 1076, 2016

Bang-Sheng Han - (email), Zhi-Cheng Wang - (email)

 Abstract       References       Full Text      Related Articles

16

Competing interactions and traveling wave solutions in lattice differential equations

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 457 - 475, 2016

E. S. Van Vleck - (email), Aijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

17

Dynamics of shallow water waves with Gardner-Kadomtsev-Petviashvili equation

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1155 - 1164, 2015

Anwar Ja'afar Mohamad Jawad - (email), Mohammad Mirzazadeh - (email), Anjan Biswas - (email)

 Abstract       References       Full Text      Related Articles

18

Spectral stability analysis for standing waves of a perturbed Klein-Gordon equation

DCDS Supplements  Volume 2015, Issue special, Pages : 359 - 368, 2015

Aslihan Demirkaya - (email), Panayotis G. Kevrekidis - (email), Milena Stanislavova - (email), Atanas Stefanov - (email)

 Abstract       References       Full Text      Related Articles      

19

On entropy, entropy-like quantities, and applications

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 10, Pages : 3301 - 3343, 2015

José M. Amigó - (email), Karsten Keller - (email), Valentina A. Unakafova - (email)

 Abstract       References       Full Text      Related Articles

20

A data-motivated density-dependent diffusion model of in vitro glioblastoma growth

Mathematical Biosciences and Engineering  Volume 12, Issue 6, Pages : 1157 - 1172, 2015

Tracy L. Stepien - (email), Erica M. Rutter - (email), Yang Kuang - (email)

 Abstract       References       Full Text      Related Articles

21

Traveling bands for the Keller-Segel model with population growth

Mathematical Biosciences and Engineering  Volume 12, Issue 4, Pages : 717 - 737, 2015

Shangbing Ai - (email), Zhian Wang - (email)

 Abstract       References       Full Text      Related Articles      

22

Traveling waves of a delayed diffusive SIR epidemic model

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1001 - 1022, 2015

Yan Li - (email), Wan-Tong Li - (email), Guo Lin - (email)

 Abstract       References       Full Text      Related Articles

23

Reaction, diffusion and chemotaxis in wave propagation

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 1, Pages : 1 - 21, 2014

Shangbing Ai - (email), Wenzhang Huang - (email), Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

24

Traveling waves for the Lotka-Volterra predator-prey system without diffusion of the predator

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 1, Pages : 161 - 171, 2014

Yuzo Hosono - (email)

 Abstract       References       Full Text      Related Articles

25

Inside dynamics of solutions of integro-differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 10, Pages : 3057 - 3085, 2014

Olivier Bonnefon - (email), Jérôme Coville - (email), Jimmy Garnier - (email), Lionel Roques - (email)

 Abstract       References       Full Text      Related Articles

26

Second-sound phenomena in inviscid, thermally relaxing gases

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 2189 - 2205, 2014

Pedro M. Jordan - (email)

 Abstract       References       Full Text      Related Articles

27

Stability of the rhomboidal symmetric-mass orbit

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 1 - 23, 2014

Lennard Bakker - (email), Skyler Simmons - (email)

 Abstract       References       Full Text      Related Articles

28

Spatial dynamics for a model of epidermal wound healing

Mathematical Biosciences and Engineering  Volume 11, Issue 5, Pages : 1215 - 1227, 2014

Haiyan Wang - (email), Shiliang Wu - (email)

 Abstract       References       Full Text      Related Articles

29

Asymptotic pattern of a migratory and nonmonotone population model

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 4, Pages : 1171 - 1195, 2014

Chufen Wu - (email), Dongmei Xiao - (email), Xiao-Qiang Zhao - (email)

 Abstract       References       Full Text      Related Articles

30

Two-species particle aggregation and stability of co-dimension one solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1411 - 1436, 2014

Alan Mackey - (email), Theodore Kolokolnikov - (email), Andrea L. Bertozzi - (email)

 Abstract       References       Full Text      Related Articles      

31

Paladins as predators: Invasive waves in a spatial evolutionary adversarial game

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1437 - 1457, 2014

Scott G. McCalla - (email)

 Abstract       References       Full Text      Related Articles

32

Multiple existence of traveling waves of a free boundary problem describing cell motility

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 789 - 799, 2014

Harunori Monobe - (email), Hirokazu Ninomiya - (email)

 Abstract       References       Full Text      Related Articles

33

Qualitative analysis of some PDE models of traffic flow

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 773 - 781, 2013

Tong Li - (email)

 Abstract       References       Full Text      Related Articles

34

Spatially heterogeneous invasion of toxic plant mediated by herbivory

Mathematical Biosciences and Engineering  Volume 10, Issue 5/6, Pages : 1519 - 1538, 2013

Zhilan Feng - (email), Wenzhang Huang - (email), Donald L. DeAngelis - (email)

 Abstract       References       Full Text      Related Articles      

35

Existence and linear stability of solutions of the ballistic VSC model

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 1, Pages : 35 - 51, 2013

Joost Hulshof - (email), Robert Nolet - (email), Georg Prokert - (email)

 Abstract       References       Full Text      Related Articles

36

Traveling waves in a nonlocal dispersal Kermack-McKendrick epidemic model

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1969 - 1993, 2013

Fei-Ying Yang - (email), Yan Li - (email), Wan-Tong Li - (email), Zhi-Cheng Wang - (email)

 Abstract       References       Full Text      Related Articles

37

Mathematics of traveling waves in chemotaxis --Review paper--

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 601 - 641, 2012

Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

38

Multidimensional stability of planar traveling waves for an integrodifference model

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 741 - 751, 2012

Judith R. Miller - (email), Huihui Zeng - (email)

 Abstract       References       Full Text      Related Articles

39

Wavefront of an angiogenesis model

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2849 - 2860, 2012

Zhi-An Wang - (email)

 Abstract       References       Full Text      Related Articles

40

Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3621 - 3649, 2012

Rui Huang - (email), Ming Mei - (email), Yong Wang - (email)

 Abstract       References       Full Text      Related Articles

41

Monotone traveling waves for delayed Lotka-Volterra competition systems

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3043 - 3058, 2012

Jian Fang - (email), Jianhong Wu - (email)

 Abstract       References       Full Text      Related Articles

42

Traveling waves of diffusive predator-prey systems: Disease outbreak propagation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3303 - 3324, 2012

Xiang-Sheng Wang - (email), Haiyan Wang - (email), Jianhong Wu - (email)

 Abstract       References       Full Text      Related Articles

43

The Evans function and the Weyl-Titchmarsh function

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 5, Pages : 939 - 970, 2012

Yuri Latushkin - (email), Alim Sukhtayev - (email)

 Abstract       References       Full Text      Related Articles

44

Traveling fronts in perturbed multistable reaction-diffusion equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1368 - 1377, 2011

Masaharu Taniguchi - (email)

 Abstract       Full Text      Related Articles      

45

Boundary stabilizability of the linearized viscous Saint-Venant system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 491 - 511, 2011

Hassen Arfaoui - (email), Faker Ben Belgacem - (email), Henda El Fekih - (email), Jean-Pierre Raymond - (email)

 Abstract       References       Full Text      Related Articles

46

Complex spatiotemporal behavior in a chain of one-way nonlinearly coupled elements

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 5, Pages : 1167 - 1179, 2010

Yuri B. Gaididei - (email), Rainer Berkemer - (email), Carlos Gorria - (email), Peter L. Christiansen - (email), Atsushi Kawamoto - (email), Takahiro Shiga - (email), Mads P. Sørensen - (email), Jens Starke - (email)

 Abstract       References       Full Text      Related Articles

47

Traveling waves for models of phase transitions of solids driven by configurational forces

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 309 - 323, 2010

Shuichi Kawashima - (email), Peicheng Zhu - (email)

 Abstract       References       Full Text      Related Articles

48

A non-linear degenerate equation for direct aggregation and traveling wave dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 2, Pages : 455 - 487, 2009

Faustino Sánchez-Garduño - (email), Philip K. Maini - (email), Judith Pérez-Velázquez - (email)

 Abstract       Full Text      Related Articles

49

Stability and uniqueness of traveling waves for system of nonlocal evolution equations with bistable nonlinearity

Discrete and Continuous Dynamical Systems  Volume 24, Issue 3, Pages : 659 - 673, 2009

Fengxin Chen - (email)

 Abstract       Full Text      Related Articles

50

Traveling wave solutions in parametric forms for a diffusion model with a nonlinear rate of growth

Discrete and Continuous Dynamical Systems  Volume 24, Issue 3, Pages : 763 - 780, 2009

Zhaosheng Feng - (email), Goong Chen - (email)

 Abstract       Full Text      Related Articles

51

Co-existence of traveling waves for a model of microbial growth and competition in a flow reactor

Discrete and Continuous Dynamical Systems  Volume 24, Issue 3, Pages : 883 - 896, 2009

Wenzhang Huang - (email)

 Abstract       Full Text      Related Articles

52

Global asymptotic stability of minimal fronts in monostable lattice equations

Discrete and Continuous Dynamical Systems  Volume 21, Issue 1, Pages : 259 - 275, 2008

Shiwang Ma - (email), Xiao-Qiang Zhao - (email)

 Abstract       Full Text      Related Articles

53

Asymptotic behavior of size-structured populations via juvenile-adult interaction

Discrete and Continuous Dynamical Systems - Series B  Volume 9, Issue 2, Pages : 249 - 266, 2007

József Z. Farkas - (email), Thomas Hagen - (email)

 Abstract       Full Text      Related Articles

54

Convergence to V-shaped fronts in curvature flows for spatially non-decaying initial perturbations

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 137 - 156, 2006

Mitsunori Nara - (email), Masaharu Taniguchi - (email)

 Abstract       Full Text      Related Articles

55

Stability of a traveling wave in curvature flows for spatially non-decaying initial perturbations

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 203 - 220, 2005

Mitsunori Nara - (email), Masaharu Taniguchi - (email)

 Abstract       Full Text      Related Articles

56

Traveling waves in compressible elastic rods

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 1, Pages : 151 - 167, 2005

Jonatan Lenells - (email)

 Abstract       Full Text      Related Articles

57

Existence of KPP type fronts in space-time periodic shear flows and a study of minimal speeds based on variational principle

Discrete and Continuous Dynamical Systems  Volume 13, Issue 5, Pages : 1217 - 1234, 2005

James Nolen - (email), Jack Xin - (email)

 Abstract       Full Text      Related Articles

58

Existence of monotonic traveling waves in modified RTD-based cellular neural networks

DCDS Supplements  Volume 2005, Issue Special, Pages : 930 - 939, 2005

Suh-Yuh Yang - (email), Cheng-Hsiung Hsu - (email)

 Abstract       Full Text      Related Articles      

59

Asymptotic speed of spread and traveling waves for a nonlocal epidemic model

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 4, Pages : 1043 - 1056, 2005

Dashun Xu - (email), Xiao-Qiang Zhao - (email)

 Abstract       Full Text      Related Articles

60

Branches of periodic orbits for the planar restricted 3-body problem

Discrete and Continuous Dynamical Systems  Volume 11, Issue 4, Pages : 745 - 755, 2004

Gianni Arioli - (email)

 Abstract       Full Text      Related Articles

61

A global variational structure and propagation of disturbances in reaction-diffusion systems of gradient type

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 4, Pages : 867 - 892, 2004

C.B. Muratov - (email)

 Abstract       Full Text      Related Articles

62

Fisher waves in an epidemic model

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 4, Pages : 1117 - 1128, 2004

Xiao-Qiang Zhao - (email), Wendi Wang - (email)

 Abstract       Full Text      Related Articles

63

An Evans function approach to spectral stability of small-amplitude shock profiles

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 885 - 924, 2004

Ramon Plaza - (email), K. Zumbrun - (email)

 Abstract       Full Text      Related Articles

64

Stability of stationary solutions of the forced Navier-Stokes equations on the two-torus

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 4, Pages : 483 - 494, 2002

Chuong V. Tran - (email), Theodore G. Shepherd - (email), Han-Ru Cho - (email)

 Abstract       Full Text      Related Articles